MathSciNet Relay Station
MathSciNet bibliographic data
MR111971 (22 #2829) 41.00
Lorentz, G. G. Approximation of smooth functions. Bull. Amer. Math. Soc. 66 1960 124–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement